MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ COMPUTER (HP Z600); CARDIAC CATHETERIZATION MONITORING SYSTEM

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ COMPUTER (HP Z600); CARDIAC CATHETERIZATION MONITORING SYSTEM
Model Number 100101792
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure the computer displayed a "win32" error message and the software stopped running.The procedure was unable to be completed.
 
Event or Problem Description
During a procedure the computer displayed a "win32" error message and the software stopped running.The procedure was unable to be completed.No further information is available.
 
Additional Manufacturer Narrative
One ep-workmate computer was received for evaluation.Visual inspection revealed the input/output connectors had no physical damage.Normal wear was observed on the exterior enclosure.The computer was returned without the hard drives.No further testing was performed due to the missing hard drives.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The reported complaint of "win32" error could not be confirmed, and the computer was returned without the hard drives and no further testing could be performed.

Brand Name
EP-WORKMATE¿ COMPUTER (HP Z600)
Common Device Name
CARDIAC CATHETERIZATION MONITORING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8633603
Report Number2184149-2019-00096
Device Sequence Number1644342
Product Code DQK
UDI-Device Identifier05415067000965
UDI-Public05415067000965
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100101792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1